Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Painful leg cramps, usually while sleeping, on thyroxine, disolepin, omega3, sunflower oil, b12. What could this be?

Iv just recently started getting very painful leg cramps and its always in my left leg. \more often that not i get it at night when i go to sleep and it wakes me up but yesterday i got it during the day and its been hurting all day today. The medication i take is Thyroxine 25mg and disolepin 25mg also i take 1000mg omega 3 , 500mg sunflower oil, B12 1000mg. Please can you help.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

I would suggest you drink plenty of fluids ( water , green tea) etc. Check your electrolyte levels, calcium levels. Vitamin defeciency, Low calcium levels , low electrolyte levels , dehydration can cause leg cramps. Since you are already on Vit B12 , this defeciency is ruled out.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor